# SDR 2002FA0000351

- Difficulty date: March 1, 2002
- Submitted: March 15, 2002
- Operation: General aviation
- Aircraft: N134K
- Make and model: Luscom 8A
- Aircraft serial: 4072
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 28018
- Condition: Corroded
- Location: Wing
- Part time: 1,821 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF THE CARRY THROUGH SPARS, INTER GRANULAR CORROSION WAS FOUND IN THE BOTTOM WEB OF THE AFT SPAR, NONE FOUND IN THE FORWARD SPAR.  PROBABLE CAUSE WAS IN MANUFACTURING.  RECOMMEND CONTINUED INSPECTION OF OLD SPARS.
